# SDR 2006FA0000606

- Difficulty date: June 22, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Aircraft: N6375X
- Make and model: Cessna 402B
- Aircraft serial: 402B1338
- Aircraft time: 5,321 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 5,321 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, A CRACK WAS FOUND ON THE LT WING SKIN AT THE OB AILERON ATTACH POINT, WHICH IS ALSO THE MAIN FUEL TANK AFT ATTACH POINT. UPON FURTHER INSPECTION OF AREA, THE RIVETS THAT ATTACH THE AILERON SUPPORT TO THE REAR SPAR WERE FOUND SHEARED, CAUSING THE MAIN FUEL TANK TO HAVE MOVEMENT.  IF LEFT UNDETECTED, COULD CAUSE MAIN FUEL TANK STRESS AT THE FORWARD ATTACH POINTS, CRACKED REAR SPAR OR POSSIBLE SEPARATION OF TANK. THIS IS THE SECOND AIRCRAFT THAT THIS PROBLEM WAS FOUND ON.
